The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.248 NO.1 / 1996 )
home The constrained Newton method on a Lie group and the symmetric eigenvalue problem
Pages 67-89
R.E. Mahony,
home Some notes on multisplitting methods and $m$-step preconditioners for linear systems
Pages 277-301
A.Hadjidimos, A.K. Yeyios,
home On the ranks of Skew-centrosymmetric matrices over finite fields
Pages 317-325
Kristen W.Culler, Geoffrey L.Price,
home On the indices of convergence of reducible boolean matrices with the generalized period $f_0 \geqslant 2$
Pages 355-374
Jiang Zhi-Ming,
home On algebras of symmetric Loewner matrices
Pages 241-251
Roberto Bevilacqua, Enrico Bozzo,
home Minimum-rank matrices with prescribed graph
Pages 303-316
Peter M. Nylen,
home Factorization and job scheduling: a connection via companion based matrix functions
Pages 111-136
Harm Bart, Leo G.Kroon,
home Elliptic dichotomy of a matrix spectrum
Pages 205-232
S.K. Godunov, M.Sadkane,
home Companion based matrix functions: description and minimal factorization
Pages 1-46
H. Bart, L.G. Kroon,
home Classes of sign nonsingular matrices with a specified number of zero entries
Pages 253-275
Bryan C.J. Green, D.D. Olesky, P. van den Driessche,
home Block pivoting and shortcut strategies for detecting copositivity
Pages 161-184
Immanuel M. Bomze,
home Band-diagonal operators
Pages 185-204
Che Kao Fong, Pei Yuan Wu,
home Additive operators preserving idempotent matrices over fields and applications
Pages 327-338
Cao Chongguang, Zhang Xian,
home An inverse eigenvalue problem for symmetric and normal matrices
Pages 101-109
Nizar Radwan,
home A supplement to the von Neumann trace inequality for singular
Pages 61-66
Hector Miranda, Robetr C.Thompson,
home A note on the sequence of Brualdi-li matrices
Pages 233-240
Steve Kirkland,
home Some convex and monotone matrix functions
Pages 47-60
Jaspal Singh Aujla, H.L. Vasudeva,
home Criteria for generalized diagonally dominant matrices and $M$-matrices. II
Pages 339-353
Yi-ming Gao, Xiao-hui Wang,
home Condition number of the Krylov bases and subspaces
Pages 137-160
J.-F. Carpraux, S.K. Godunov, S.V. Kuznetsov,
home Rank inequalities for positive semidefinite matrices
Pages 91-100
Michael Lundquist, Wayne Barrett,